Salta gli elementi di navigazione
banner
logo ridotto
logo-salomone
Gruppo di ricerca in Metodi Matematici per l'Ingegneria dell'Informazione

Pubblicazioni di S. Matucci

  1. Z. Dosla, M. Marini, S. Matucci, Decaying solutions for discrete boundary value problems on the half line, Journal of Difference Equations and Applications 22 (9), 1244-1260, 2016.

  2. Z. Dosla, M. Marini, S. Matucci, A Dirichlet problem on the half-line for nonlinear equations with indefinite weight. Annali di Matematica Pura e Applicata, 196 (1), 51-64, 2017.  DOI 10.1007/s10231-016-0562-y.
  3. S. Matucci, A new approach for solving nonlinear BVP's on the half-line for second order equations and applicatios, Math. Bohem.140, 153-169, 2015 .

  4. S. Matucci, P. Réhâk, Extreme solutions to a system of n nonlinear differential equations and regularly varying functions, Math. Nach., 288, 1413-1430, 2015.

  5. Z. Dosla, M. Marini, S. Matucci, Positive solutions of nonlocal continuous second order BVP'S, Dyn. Sys. Appl., 23, 431-446, 2014.

  6. S. Matucci, P. Réhâk, Asymptotics of decreasing solutions of coupled p-Laplacian systems in the framework of regular variation, Annali di Matematica Pura e Applicata, 193, (3), 837-858, 2014.

  7. M. Marini, S. Matucci, A boundary value problem on the half-line for superlinear differential equations with changing sign weight, Rendiconti di Matematica dell'Università di Trieste, 44, 117-132, 2012.

  8. S. Matucci, P. Réhâk, Asymptotic formula for decreasing solutions to coupled nonlinear differential systems, PanAmerican Mathematical Journal 22 (2), 67-75, 2012.

  9. Z. Došlá , M. Marini, S. Matucci, On some boundary value problems for second order nonlinear differential equations, Math. Bohem. 137,  113-122, 2012.

  10. L. Malaguti, C. Marcelli, S. Matucci, Continuous dependence in front propagation for convective reaction-diffusion models with aggregative movements, Abstr. Appl. Anal., vol. 2011, Article ID 986738, 22 pages, 2011. doi:10.1155/2011/986738.

  11. Z. Došlá , M. Marini, S. Matucci, A boundary value problem on a half-line for differential equations with indefinite weight, Communications in Applied Analysis 15, (2,3,4) 341-352, 2011

  12. S. Matucci, P. Réhâk, Regularly varying solutions of second order difference equations with arbitrary sign coefficient, Adv. Difference Equ. 2010, Article ID. 673761, 16 pages.

  13. S. Matucci, P. Réhâk, Nonoscillation of half-linear dynamic equations, Comput. Math. Appl., 60 (5), 1421-1429, 2010.
  14. L. Malaguti, C. Marcelli, S. Matucci, Continuous dependence in front propagation of convective reaction-diffusion equations, Commun. Pure Appl. Anal., 9 (4), 1083-1098, 2010.

  15. S. Matucci, P. Réhâk, Rapidly varying decreasing solutions of half-linear difference equations, Math. Comput. Modelling, 49 (7-8), 1692-1699, 2009.

  16. S. Matucci, P. Réhâk, Second order linear difference equations and Karamata sequences, Int. J. Difference Equ. 3 (2),277-288, 2008.
  17. S. Matucci, P. Réhâk, Regularly varying sequences and second order difference equations, J. Difference Equ. Appl. 14 (1), 17-30, 2008.

  18. S. Matucci, P. Réhâk, Nonoscillatory solutions of a second-order nonlinear discrete system, Appl. Math. Comput. 190 (1), 833-845, 2007.

  19. L. Malaguti, C. Marcelli, S. Matucci, Aggregative movement and front propagation for bi-stable population models, Math. Models Methods Appl. Sci. 17 (9), 1351-1368, 2007.

  20. M. Marini, S. Matucci, P. Réhâk, Asymptotic boundary value problems for discrete systems, in "Difference Equations, Special Functions and Orthogonal Polynomials", World Scientific Publ., Singapore, 2007, 394-403.

  21. P. Maini, L. Malaguti, C. Marcelli, S. Matucci, Diffusion-aggregation processes with mono-stable reaction terms, Discrete Contin. Dyn. Syst. Ser. B, 6 (5), 1175-1189, 2006.

  22. M. Marini, S. Matucci, P. Réhâk, Boundary value problems for functional difference equations on infinite intervals, Adv. Difference Equations, article ID 31283, 1-14, 2006.

  23. S. Matucci, P. Réhâk, Necessary and sufficient conditions for oscillation of coupled nonlinear discrete systems, in "Difference Equations and Discrete Dynamical Systems", Proc. of 9th ICDEA, Singapore, World Scientific, 2005, 171-183.

  24. L. Malaguti, C. Marcelli, S. Matucci, The effects of convective processes on front propagation in various reaction-diffusion equations , in "Equadiff 2003", Proceedings of the International Conference on Differential Equations, World Scientific, Singapore, 2005, 795-800.

  25. M. Marini, S. Matucci, P. Réhâk, Oscillation of coupled nonlinear discrete systems, J. Math. Anal. Appl.  295 (2), 459-472, 2004.

  26. L. Malaguti, C. Marcelli, S. Matucci, Front propagation in bistable reaction-diffusion-advection equations, Adv. Differential Equations 9 (9-10), 1143-1166, 2004.

  27. M. Marini, S. Matucci, P. Réhâk, Strongly decaying solutions of nonlinear forced discrete systems, in "New Progress in Difference Equations'', Proceedings of the Sixth International Conference on Difference Equations, CRC Press, Boca Raton, 2004, 493-500.

  28. L. Malaguti, C. Marcelli, S. Matucci, Wave fronts in reaction-diffusion equations and upper-lower solutions method , Folia Fac. Sci. Natur. Univ. Mazaryk. Brun. Math.  13, CDDE 2002 issue, 169-175, 2003.

  29. L. Malaguti, C. Marcelli, S. Matucci, A unifying approach to travelling wavefronts for reaction-diffusion equations arising from genetics and combustion models, Dynam. Systems Appl. 12 (3-4), 333-354, 2003.

  30. M. Marini, S. Matucci, P. Réhâk, On decay of coupled nonlinear differential systems, Adv. Math. Sci. Appl. 12 (2), 521-533, 2002.

  31. M. Marini, S. Matucci, P. Réhâk, Zero convergent solutions for a class of p-laplacian systems, in Proc. Equadiff 10, Masaryk University Publishing, Prague (2002) 279-287, ISBN: 80-210-2809-2 . Avalaible on line at the url http://dml.cz/handle/10338.dmlcz/700360

  32. M. Marini, S. Matucci, P. Réhâk, Nonoscillatory solutions for nonlinear discrete systems, in Proc. Equadiff 10, Masaryk University Publishing, Prague (2002) 289-296, ISBN: 80-210-2809-2. Available on line at the url http://dml.cz/handle/10338.dmlcz/700361

  33. S. Matucci, On the asymptotic behavior of some nonlinear delay differential systems, Dyn. Contin. Discrete Impuls. Syst., Ser. A, Math. Anal., 8 (3), 383-399, 2001.
  34. S. Matucci, The lp trichotomy for difference systems and applications, Arch. Math. Brno, 36 (5), 519-529, 2000.

  35. S. Matucci, On asymptotic decaying solutions for a class of second order differential equations, Arch. Math. Brno  35 (3), 275-284, 1999.

  36. S. Matucci, A transport problem with semitransparent boundary conditions, Nonlinear Anal., Theory Methods Appl. 38 (5), 605-624, 1999.

  37. G. Busoni, S. Matucci, Population dynamics with delay, Studi Urbinati, Anno I, serie A, 1, 129-137, 1997.

  38. G. Busoni, S. Matucci, A problem of optimal harvesting policy in two-stage age-dependent populations, Math. Biosci. 143, 1-33, 1997.

  39. G. Busoni, S. Matucci, Comparison between two models for multistage age dependent population dynamics, Riv. Mat. Univ. Parma, 4 (5), 169-191, 1995.

  40. S. Matucci, Existence, uniqueness and asymptotic behaviour for a multi-stage evolution problem of an age-structured population , Math. Models Methods Appl. Sci. 5 (8), 1013-1041, 1995.

 Altre pubblicazioni

  1. G. Borgioli,  L. Capineri, P. Falorni, S. Matucci, C. Windsor, The estimation of buried pipe diameters using ground penetrating radar, Insight 47 (7) 2005.

  2. G. Borgioli,  L. Capineri, P. Falorni, S. Matucci, C. Windsor, The detection of buried pipes from time-of-flight radar data, IEEE Transactions on Geoscience and Remote Sensing. 46 (8), 2254-2266, 2008.

 

 

 

 
ultimo aggiornamento: 01-Ott-2010
Unifi Dipartimento di Matematica "Ulisse Dini" Home page

Inizio pagina